Couldn't find what you looking for?

TRY OUR SEARCH!

Hi guys, so I suffer from anxiety ever since I started to study. Nothing has changed so far, I am 27 years old and I am still struggling with it. Successfully, tnx God. But, I had to change so many therapies and medications as well. Anyway, the last one that I am using is clonazepam. It was good at the beginning, but ten days ago I have noticed that I have a constant lightheadedness. I assume that they are caused by this medicine, I assume. Do you agree with me? If this is true, what I should do about this? Tnx in advance. 

Loading...

Good day. When you have those issues, the feeling is like you can't control your mind. I know because I had those headaches and constant lightheadedness when I was on the medicines for anxiety. In general, dizziness and lightheadedness are a very common side effect, as is impaired balance. I think that you should not take those pills if they are causing all those things to you. I think that you should consult your doctor and seek for another medication that can help you in dealing with anxiety. My believing is that, if you use one medication that is causing so many things to you, it only can make your anxiety worse. 

Reply

Loading...

Hello.

Lightheadedness and dizziness are a classic sign of side - effect when you are using some medications for anxiety. I have changed so many medications for anxiety, so I can speak as someone who has an experience. Actually, I think that 30 percent of the patient does have this problem. My theory is that you should change your meds immediately. If it doesn't fit you at the beginning, it won't fit you and your body even after a couple of days and months. I was using a Clonazepam and I don't have a nice experience with it. Change it if you have an option, and I am sure that you do. 

Reply

Loading...

Hello there. I was using clonazepam as well a couple of months ago and I can say that I also had really bad headaches. It was pretty much depressing, I was not able to fight my headaches and it was really bad. I was reading about it and I found a information that this is a one of the side - effects that can happen. So, I was really prepared to continue using it because it really helped me deal with my anxiety. I was like - OK, I will try and I will see after a month or at least two what is going to happen. And, after less than a month that lightheadedness and headaches just stopped. So, if you want to follow my example, I would suggest you to continue using it for a while until you see some good results of it. Good luck because I am really, really satisfied.
Reply

Loading...

User avatar
Celebrity
334 posts

Hi there. I believe that your body needs some time to get used to certain medications, at least, that has happened to me and my body was pretty much different for me when I was using some therapy. After a couple of time, you won't feel it anymore, at least, this was the thing in my experience. So, I believe that this is just a side -effect, but you have to observe it is as well. You need to observe how your body is going to react next time when you take a clonazepam. I believe that there is no person in this world that didn't have some side - effect. 

Reply

Loading...

Hi there. Well nothing uncommon, nothing unusual. It happened to me with every single medication that I was using for anxiety. After a while, your body is adapting to this medication and you are OK after that. It can be really bad in the beginning, when you start with some therapy, but that is all normal - if it lasts longer than 15 to 20 days than you should check with your doctor why this might be happening. Anyway, for me, it was really bad to struggle with that lightheadedness because you are not able to do anything while you have those. Tell me, what have you done to take care of those headaches? I was not able to do a thing, whatever I did, my head was in pain :/
Reply

Loading...

I remember that I had this problem with just one medication that I was using to treat my anxiety and depression. All other medications were just fine for me. So generally, in the most of the cases, this will go away and you should not be that worried. Of course, you should observe every change that can happen in order to tell your doctor what is going on if this problem just won't go away. But I think that this is a side - effect, I mean, it is the most common side - effect that can happen while you are using this medication. 

Reply

Loading...

Hi guys.
So, I have to say that I am a little bit worried about all this that I am reading in here. I find out that I have an anxiety as well and very soon I will start to use some medications to treat it. I was thinking that everything will be way easier for me, but now I am not that sure anymore. I am really scared because I believe that I will have some potential side - effects and trust me, this issue is already hard for me enough, I really don't want to deal with some other issues such are headaches or lightheadedness. So, is this has to happen to everyone? Tnx in advance.
Reply

Loading...

User avatar
Celebrity
334 posts

No, look! It doesn't have to happen to everyone. Your body is different than any other body and maybe it will be able to get used to certain medication immediately. Who can tell? You can't know that, we can't know that and neither your doctor can be sure will you have some side - effects or not. I understand that dealing with this situation is hard enough for you, but you have to be patient. Those medications can help you, don't let this lightheadedness that can happen and that can last for a couple of days scares you. It is normal and you are not alone. 

Reply

Loading...